Detail publikace

Bounded solutions of systems of dynamic equations on time scales.

Originální název

Bounded solutions of systems of dynamic equations on time scales.

Anglický název

Bounded solutions of systems of dynamic equations on time scales.

Jazyk

en

Originální abstrakt

Bounded solutions of systems of dynamic equations on time scales are considered,

Anglický abstrakt

Bounded solutions of systems of dynamic equations on time scales are considered,

BibTex


@article{BUT49349,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Miroslava {Růžičková}",
  title="Bounded solutions of systems of dynamic equations on time scales.",
  annote="Bounded solutions of systems of dynamic equations on time scales are considered,",
  address="TUM",
  chapter="49349",
  institution="TUM",
  journal="Communications of the Laufen colloquium on science",
  number="1",
  volume="4",
  year="2008",
  month="june",
  pages="1--12",
  publisher="TUM",
  type="journal article - other"
}